# SDR DL76G030055

- Difficulty date: January 13, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 47,496 hours, 12,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 5238
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS INOP, EXIT SIGN ABOVE COCKPIT DOOR.  REPLACED LIGHT ASSY.  FOUND ON LAYOVER.
